# SDR AALA202201183559

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 65,287 hours, 24,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30064513
- Part serial: M18238
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE FAILED EMERGENCY LIGHT CHECK. REPLACED SLIDE PER AMM A321 25-62-44-400-006-A
